# SDR DALA2018083105376

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 78,439 hours, 59,981 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Out Of Position
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKING CLAMP DID NOT CLEAR LOWER END OF CONDUITS BY AT LEAST 1/2 INCH REF TASK CARD 5350-01077-0101. REPOSITIONED CONDUITS PER TASK CARD 5350-01077-0101. (LP0720929)
